Hail, Peoria
- When
- June 19, 1:56 PM CST to 1:57 PM CST
- Where
- Peoria County, Greater Peoria Arpt
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.670, -89.680
A cold front triggered severe thunderstorms across central Illinois during the late afternoon of June 19th into the early morning hours of June 20th. An isolated supercell developed across DeWitt County during the late afternoon, then tracked eastward to the Indiana border.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILX wrote it up.
A cold front triggered severe thunderstorms across central Illinois during the late afternoon of June 19th into the early morning hours of June 20th. An isolated supercell developed across DeWitt County during the late afternoon, then tracked eastward to the Indiana border. This cell produced large hail along its path and triggered a couple of brief tornadoes in Vermilion County. Additional storms swept across the region during the late afternoon and evening, producing widespread wind damage. Heavy rain in parts of southeast Illinois late in the evening resulted in areas of flash flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 19, 11:30 AM CST, 2 hours 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1230 PM CDT FRI JUN 19 2009 .DISCUSSION... ISSUED 1016 AM CDT FRI JUN 19 2009 WELL-DEFINED OUTFLOW BOUNDARY EVIDENT ON RADAR AND VISIBLE SATELLITE IMAGES FROM NEAR QUINCY NORTHEAST TO BLOOMINGTON. HAD SOME THUNDERSTORMS DEVELOP ALONG IT EARLIER ACROSS CENTRAL ILLINOIS...MAINLY NORTH OF A MACOMB TO BLOOMINGTON LINE. MAIN MCS ROLLING ACROSS THE NORTHERN THIRD OF THE STATE WITH A LONG HISTORY OF PRODUCING WIND DAMAGE. MAIN UPDATE TO THE FORECAST TODAY INVOLVED ISSUANCE OF A HEAT ADVISORY ACROSS ABOUT THE SOUTH HALF OF THE CWA. CRITERIA OF 100F HEAT INDICES SHOULD BE FAIRLY COMMON SOUTH OF I-72 THIS AFTERNOON AND EARLY EVENING. AREAS NEAR CHAMPAIGN MAY REACH THIS FOR AWHILE...BUT THIS WILL BE CONDITIONAL ON AMOUNT OF CLOUD COVER THAT OCCURS. GEELHART && .AVIATION... ISSUED 1230 PM CDT FRI JUN 19 2009 MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE SQUALL LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE TERMINAL SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO PROVIDE A 3-HOUR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY...BEGINNING AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI. BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS PERIOD. COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z. GEELHART && .PREV DISCUSSION... ISSUED 315 AM CDT FRI JUN 19 2009 STRONG CONVECTION DEVELOPING EARLY THIS MORNING ALONG PERIPHERY OF 700MB CAP AND NOSE OF LLJ IN LOWER GRT LAKES...AS WELL AS COOL SIDE OF FRONTAL BOUNDARY IN NEB. LOCAL AREA REMAINS CAPPED UNDER +12C 700MB TEMPS WHICH EXTEND SW INTO TX. 07Z SFC MAP SHOWED WARM FRONT DRAPED FROM NRN IA...SE INTO NRN IL AND CENTRAL IN. SOUTH OF THE BOUNDARY LARGE POOL OF MID 70S DEWPOINTS...COMBINED WITH TEMPS IN UPPER 70S TO PRODUCE LOW/MID 80S HEAT INDEX VALUES AT 3 AM ACROSS THE CWA. POORLY ORGANIZED COLD FRONT STRETCHED FROM ND DOWN INTO WRN KS. ALOFT...UPPER LEVEL RIDGE WAS CENTERED OVER THE LOWER MS VALLEY WHILE A LONGWAVE TROUGH WAS DIGGING INTO THE ROCKIES. SEVERAL SHORTWAVES WERE EJECTING OUT OF THE BASE OF THE TROUGH...UP ACROSS THE CENTRAL PLAINS. MAIN FORECAST ISSUE IS SVR PLACEMENT/TIMING LATER TODAY AS THE TROUGH AND FRONT TO OUR WEST MOVE INTO A VERY UNSTABLE AIRMASS. SHORT TERM...TODAY AND TONIGHT POOR MODEL PERFORMANCE CONTINUES AND HAVE BASED SHORT TERM FORECAST LARGELY ON CONCEPTUAL MODELS WITH SOME INPUTS FROM THERMODYNAMIC AND KINEMATIC FIELDS OF SHORT RANGE MODELS...ALONG WITH SOME MASS FIELDS. WILL NEED TO WATCH OUTFLOW FROM EARLY MORNING CONVECTION TO OUR WEST...IF THIS CAN WORK EAST OF THE MS RIVER...CAP WOULD WEAKEN AND ALLOW SOME CONVECTION TO DEVELOP LATER THIS MORNING IN THE NRN CWA. THIS SCENARIO DOES NOT LOOK LIKELY AS MEAN LAYER FLOW DIRECTS THIS ACTIVITY ENE THROUGH NRN IA...AND THIS IS SUPPORTED BY THE 4KM WRF...WHICH HAS PERFORMED DECENTLY IN THIS UNSETTLED PATTERN. HOWEVER WILL CARRY SOME CHC POPS ACROSS THE NORTH THIS MORNING IN CASE CONVECTION TAKES OFF AND CAN PROPAGATE INTO CAP AND MODIFY ENVIRONMENT THIS FAR SE. HAVE KEPT HIGHER POPS FOR LATE AFTERNOON AND EVENING AS THE SHORTWAVE AND FRONT APPROACH FROM THE NW. BY MID AFTERNOON TEMPS SHOULD RISE INTO THE UPPER 80S/LOWER 90S...AND WITH DEWPOINTS IN MID 70S...MUCAPES APPROACH 3K J/KG. SYNOPTIC SCALE FORCING AIDED BY 90KT UPPER LEVEL JET STREAK SHOULD ALLOW CAP TO WEAKEN AND SUPERCELLS/CLUSTERS TO DEVELOP ALONG FRONT IN SRN IA BY MID AFTERNOON. 0-6KM BULK SHEAR VALUES OF 50-60 KTS OVERSPREAD THE AREA BY 00Z...AND WITH NEARLY UNIDIRECTIONAL SHEAR...APPEARS THE STORMS WILL DEVELOP INTO A SQUALL LINE AS COLD POOL DEVELOPS AND LINE TRACKS SE ACROSS THE ILX CWA DURING THE EVENING. DAMAGING STRAIGHT LINE WINDS OF 60-80 MPH LOOK TO BE THE MAIN THREAT. SOME LARGE HAIL IN THE STRONGER CORES BUT WITH WBZ HEIGHT NEAR 15KFT AGL THIS SHOULD BE SECONDARY. DEPENDING ON THE ORIENTATION OF THE LINE...HEAVY RAIN AND FLASH FLOODING COULD BE AN ISSUE AS PRECIPITABLE WATER VALUES REACH AN IMPRESSIVE 2+ INCHES. THE LINE SHOULD GRADUALLY WEAKEN AFTER MIDNIGHT AS INSTABILITY WANES AND THE BEST DYNAMICS PUSH OFF TO THE EAST. WITH COLD FRONT SLOW TO CLEAR OUR SE COUNTIES...WILL KEEP LOW CHC POPS INTO EARLY SATURDAY MORNING. SPC HAS ENTIRE AREA NORTH OF I-70 IN MDT RISK /MAINLY FOR DMGG WINDS/ AND THIS LOOKS REASONABLE BASED ON LATEST DATA. BACK TO THE HEAT AND HUMIDITY TODAY...PEAK HEATING AND HIGH HUMIDITY THIS AFTERNOON WILL PUSH HEAT INDEX VALUES UP OVER 100F SOUTH OF I-72...AND POSSIBLY FLIRTING WITH HEAT ADVISORY CRITERIA SOUTH OF I-70. LONG TERM...SATURDAY THROUGH THURSDAY QUICK LOOK AT THE EXTENDED SHOWS DOMINANT FEATURE DURING THE PERIOD BEING A LARGE UPPER LEVEL RIDGE /HEAT DOME/ WHICH WILL SLOWLY MIGRATE NORTHWEST INTO THE PLAINS AND MIDWEST. THIS WILL KEEP WARM/HUMID CONDITIONS AROUND THE AREA THROUGH MUCH OF NEXT WEEK. FRONT THAT PUSHES SOUTH OF US ON SATURDAY DOES NOT HAVE MUCH COOL AIR BEHIND IT...THOUGH DEWPOINTS WILL DROP BY 5-10 DEGREES. APPEARS THE FRONT WORKS BACK NORTH AS A WARM FRONT AND MAY BRING SOME A FEW STORMS ON SUNDAY...AND ADDED SLGT CHC POPS FOR THIS. FORECAST REMAINS DRY AFTER THAT...THOUGH DETAILS WILL NEED TO BE WATCHED AS A RING OF FIRE PATTERN SETS UP ON THE PERIPHERY OF THE RIDGE. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063- 066>068-071>073. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1141 AM CDT FRI JUN 19 2009 ILZ028>031-037-038-201200- MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1141 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING. ILZ027-036-040-041-047-048-201200- CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER- 1141 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY 3 PM THIS AFTERNOON... CONTINUING THROUGH THIS EVENING. ILZ042>046-201200- CHAMPAIGN-DE WITT-LOGAN-PIATT-VERMILION- 1141 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH THIS EVENING. ILZ053-201200- MACON- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES BE NEAR 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON THROUGH THIS EVENING. ILZ066>068-071>073-201200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. A SQUALL LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS FROM THE NORTHWEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON AND EARLY EVENING...AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE STORMS FOR EARLY SATURDAY MORNING...MAINLY SOUTHEAST OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY 7 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. ILZ049>051-201200- MORGAN-SANGAMON-SCOTT- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH THIS EVENING. ILZ052-054>057-061>063-201200- CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM THIS AFTERNOON THROUGH THIS EVENING. GEELHART
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL PEORIA 40.74N 89.61W
06/19/2009 E1.00 INCH PEORIA IL EMERGENCY MNGR
REPORTED BY PEORIA CITY EMA
&&
GEELHARTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM TSTM WND DMG 1 N PEORIA 40.76N 89.61W
06/19/2009 PEORIA IL EMERGENCY MNGR
TREE LIMBS DOWN.
&&
GEELHARTThe Lincoln radar (KILX), 65 km away, was scanning. The volume nearest the first event began at 19:57 UTC.
33 thunderstorm wind, 13 hail, 2 tornado, 2 flash flood. Local standard time, as filed.
A 9-inch diameter tree was blown down across Morris Road 3 miles north of Metamora.
Numerous large tree branches were blown down in Chillicothe.
A portion of a motel roof was blown off. A 10-inch diameter tree was snapped, and a power pole was broken.
Several trees were blown down, causing damage to a home.
Several trees were blown down in Riggston.
Numerous tree limbs were blown down.
Numerous large tree limbs were blown down.
Six structures suffered roof damage in Champaign. Multiple trees and power lines were blown down across the city as well.
Numerous trees were blown down on the north side of Champaign.
Numerous trees and tree limbs were blown down around the city of Jacksonville.
Numerous trees were blown down in Galesburg and Knoxville. Trees were knocked down across I-74 near mile marker 50.
Several small trees were blown down in Lewistown. Power lines were also brought down, causing scattered power outages.
A two-story barn and numerous trees were blown down.
A garage was blown off its foundation in Farmington.
A grain bin was blown into the town of Ipava.
A few trees were blown down in Marietta.
A tree was blown down across IL-29 just north of Abraham Lincoln Capital Airport.
A tornado briefly touched down in a field 2 miles east-southeast of Fairmont. The tornado was on the ground for less than one minute, and no damage was reported.
A tornado briefly touched down in a field one half mile west of Westville. The tornado was on the ground for less than one minute, and no damage was reported.
Multiple trees were blown down across Vermilion County.
Forty train cars were blown over just southwest of Tilton.
Numerous trees and power lines were blown down. A house was damaged by a falling tree.
A tree was blown onto a propane tank, causing a leak in the tank.
Two machine sheds were destroyed by strong winds.
Several trees were blown down.
Multiple tree limbs were blown down in Moweaqua.
Numerous tree limbs were blown down.
Several trees were blown down between Tuscola and Arcola.
Numerous tree limbs were blown down in Moweaqua.
A downburst with estimated winds of 85 to 90 mph caused widespread wind damage on the south side of Oakwood. Tin roofing material was lifted off a barn just south of Route 150 and west of South Oakwood Street. Numerous large trees and tree limbs were blown down, causing damage to several mobile homes. Further south, five power poles were blown down and a garage was destroyed on South Oakwood Street. Extensive tree damage continued about three quarters of a mile east into a heavily wooded area. Several homes were damaged in this area.
Numerous trees and power lines were blown down.
A barn was destroyed and several trees were uprooted.
A large tree was blown down.
A substation was damaged by strong winds.
A power pole was blown down.
Thunderstorms with heavy rainfall of nearly 5.00 inches produced flash flooding in a narrow band across central Jasper County. Numerous roads were inundated in and around the city of Newton.
Thunderstorms produced heavy rain of 3.00 to 4.00 inches in central and eastern Crawford County. Many rural roads were inundated with high water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2009Every state in 2009This day in weather historyThe tornado archive for Illinois, 2009Warnings in Illinois, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178513, 178512, 178514, 178515, 178516, 178517, 178518, 178522, 178523, 178524, 178519, 178529, 178520, 178539, 178530, 178531, 178541, 178532, 180224, 178533, 178534, 178565, 178521, 178536, 178537, 178525, 178535, 178526, 180221, 178528, 180206, 180208, 178540, 178543, 178545, 178546, 178553, 178564, 178552, 178544, and more.